# SDR VQI2017F00010

- Difficulty date: April 21, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Fcu 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FCU 2 FAULT IN FLIGHT.  FAULT CLEARED AFTER FCOM RESET, NO FAULTS PRESENT AT THIS TIME, TESTED OK.  PERFORMED TROUBLESHOOTING IAW TSM 228100810803A, TESTED OK IAW AMM229100710001.
